# SDR SWAA2023061559139

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N8831L
- Make and model: Boeing 737-8
- Aircraft serial: 67482
- Aircraft time: 1,432 hours, 827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PORTABLE FLASHLIGHT RED LIGHT ON TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY IN COCKPIT IAW AMM 25-64-00.
